# SDR SWAA2016081654869

- Difficulty date: July 8, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD WEB SPLICE CRACKED BETWEEN RSS 211 TO RSS 285.  REPAIRED WEB SPLICE IAW EA.
